4-points Stolasky Means

Jakšetić, Julije and Pečarić, Josip (2010) 4-points Stolasky Means. = 4-points Stolasky Means. Mediterranean Journal of Mathematics, 7 (3). pp. 341-352. ISSN 1660-5446. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2010). Točan broj autora: 2.

[img] Text
4-points Stolasky Means.pdf - Published Version
Restricted to IP adress Jezik dokumenta:English

Download (240kB)
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

In this paper we define Stolarsky type means for 4 points. Some special cases of our means represents an explicit form of means defined through divided means in 3. As in classical case, we also show monotonicity property of new means. © 2010 Springer Basel AG.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): divided differences; log-convexity; Stolarsky means
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Citations JCR: 0 (29.6.2015.)
Quartiles: Q2 (2010)
Citations SCOPUS: 0 (29.6.2015.)
Date Deposited: 13 Apr 2015 09:15
Last Modified: 23 May 2017 07:09
URI: http://repozitorij.fsb.hr/id/eprint/3693

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year